# SDR UALA2010060101865

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 38,066 hours, 10,041 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID ELECTRICAL SMELL NEAR F/A JUMPSEAT 1L.  CHECKED GALLEY AREA, ALL LIGHT FIXTURES AND E&E COMPT. ALL SEEMS NORMAL. SUSPECT GREASE ODOR FROM 1L MED.
